# SDR FDEA202306081054

- Difficulty date: June 8, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300*
- Aircraft serial: 581
- Aircraft time: 55,203 hours, 29,411 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: A5786325116300
- Part serial: FW1440
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING FLUSH DOUBLER REPAIR FOUND ON RH WING #1   SLAT NOSE SKIN BTW RIB 19~JACK RIB 2 COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED   DATA:A300-600 SRM 57-42-11-201,PARA.4.E ,FIG.205,PAGE 223~225,,THIS REPAIR IS CLASSIFIED AS   A MAJOR CATEGORY A REPAIR.  "MAJOR REPAIR"
